Two theorems on two skew hyperboloids

Jaroslav Štěpán

Časopis pro pěstování matematiky (1970)

  • Volume: 095, Issue: 4, page 370-378
  • ISSN: 0528-2195

How to cite


Štěpán, Jaroslav. "Dvě věty o dvou zborcených hyperboloidech." Časopis pro pěstování matematiky 095.4 (1970): 370-378. <>.

author = {Štěpán, Jaroslav},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {4},
pages = {370-378},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Dvě věty o dvou zborcených hyperboloidech},
url = {},
volume = {095},
year = {1970},

AU - Štěpán, Jaroslav
TI - Dvě věty o dvou zborcených hyperboloidech
JO - Časopis pro pěstování matematiky
PY - 1970
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 095
IS - 4
SP - 370
EP - 378
LA - cze
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.